# SDR MASA99174

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5803 - PHL-HPN - DURING STANDARD PRE-FLIGHT CHECK, THE CREW NOTED AN EMERGENCY LIGHT INOPERATIVE LOCATED ON THE OUTSIDE FUSELAGE NEAR THE PASSENGER DOOR.  MAINTENANCE WAS CALLED OUT AND REMOVED AND REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD AND THE AIRCRAFT WAS READY FOR SERVICE.  (M)
